My son is a trained Nurse, and so I was feeling all of a sudden like I wanted to pass out like it was 3 or 4 am in the morning even though it is presently 10:30am on Sunday PDT.
He looked at me and said "How much water have you been drinking in the last hour?" because he knew as a nurse that something was wrong with me. As we talked a little I said, "I ground up the potassium and put it into my Almond butter but I couldn't finish half of it." He said, "You really need to finish that and handed me a glass of pedialyte also to hydrate me further. So, I found a way to get the other half of the Potassium pill I had ground up in a pill grinder down. I choke on the potassium pills because they are so big and even sort of choke on them even if I break them in half so I bought a pill grinder so I could grind them down and put them in almond butter to eat them that way.
Here's the thing my son said, "If you don't take your potassium pills (one a day) while you are taking your Lasix you will be dead in 3 or 4 days. There are two critical things in a human body and one of them is sodium "Salt" and the other is potassium. Potassium "too much of it or too little while taking Lasix is death within a few days."
Top 10 Posts This Month
- The ultra-lethal drones of the future | New York Post 2014 article
- reprint of: Drones very small to large
- how do you change batteries on a black diamond headlamp?
- US Credit Cards With Smart Chip Technology
- Arcane first came to me around 1980 then Elohar and Ragna a year or two later
- part of "Mahasiddha" from dragonofcompassion.com
- Arcane: Definition and Wikipedia entry
- What is "Carry Water Chop Wood" all about?
- Supreme Court rules against Aereo
- Amnesiac medications